# SDR AALA201904264014

- Difficulty date: April 24, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 73,152 hours, 9,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 112087
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS DOOR 2R FWD EMERGENCY LIGHT POWER SUPPLY ASSY M33097 FAILED TEST. REMOVED & REPLACED DOOR 2R FWD EMERGENCY LIGHT POWER SUPPLY ASSY M33097. OPS CHECK IS GOOD IAW AMM 33-51-06.
